Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

whats wrong???

i recently got on birth control to prevent getting pregnant because my boyfriend thinks he want a child but i am not ready for that responsibility.I chose depo provera because i knew the pills would be alot of work,and i would forget to take them everyday. when i started i had a period for 2 months straight i thought it was normal but it turns out i was only suppose to spot. my lymp nodes started to swell up to 4 cm. they cause me constant pain. i began to lose weight, my migraines became 3 times worse, i started throwing up, and feeling depressed. now little white bumps have been coming up all over my body. my doctor scared me when she asked did i have HIV. i have no other type of STD. the doctor cannot tell me whats wrong with me. i go to the doctor constantly. i have been tested for cancer and was told @ 1 time i had cancer cells and then i went back and they didnt find anything. my doctor did find cysts under my arms and one in my breast. What is really wrong do i have HIV, cancer, or is it side effects oF the depo??
1 Responses
Avatar universal
yeah.. its the side effect of depo..

consult your doctor now..so that she can give you the right
contraceptives method...

side effects of medroxyprogesterone

If you experience any of the following uncommon but serious side effects, seek emergency medical attention or notify your doctor immediately:

an allergic reaction (difficulty breathing; closing of the throat; swelling of the lips, tongue, or face; or hives);
a blood clot in the lung (shortness of breath, pain in the chest, or coughing up blood);
a blood clot in an arm or leg (pain, redness, swelling, or numbness of an arm or leg);
severe headache or vomiting, dizziness or fainting, problems with eyesight or speech, weakness, or numbness in an arm or leg (indicating a possible stroke);
high blood pressure (severe headache, flushing, blurred vision);
liver damage (yellowing of the skin or eyes, nausea, abdominal pain or discomfort, unusual bleeding or bruising, severe fatigue);
unusually heavy menstrual bleeding; or
persistent pain, pus, or bleeding at the injection site.

Other, less serious side effects may be more likely to occur. Talk to your doctor if you experience

irregular, increased, or decreased menstrual bleeding;
no menstrual bleeding at all;
pain, swelling, or bruising at the injection site;
headache or dizziness;
nervousness;
nausea;
breast tenderness;
changes in weight or appetite;
oily skin or acne; or
changes in hair growth.

Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.

Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.